Alert archive / North Dakota / Wind Advisories in 2015

Wind Advisory 11, NWS Bismarck, ND

April 13, 20157 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Apr 13, 2015, 1:18 PM CDT for 7 counties in North Dakota. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2015, 1:18 PM CDT (18:18 UTC)
Expired
Apr 13, 2015, 6:34 PM CDT
In force
5 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Foster County, ND, McHenry County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Wells County, ND

The radar

The Minot AFB radar (KMBX), 50 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 6.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2015-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2015-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2351 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

190 
WWUS73 KBIS 131818
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
118 PM CDT MON APR 13 2015

...WINDY NORTH CENTRAL THROUGH EARLY EVENING...

.WINDY CONDITIONS WILL PREVAIL THIS AFTERNOON ACROSS THE NORTH
CENTRAL INTO THE WESTERN DEVILS LAKE BASIN. NORTHWEST WINDS OF 30
TO 45 MPH...WITH A FEW GUSTS TO 50 MPH ARE EXPECTED FROM MINOT...
TO ROLLA AND RUGBY INTO HARVEY AND CARRINGTON. THE STRONG WINDS
WILL MAKE DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON
ELEVATED STRUCTURES HAZARDOUS.

NDZ003>005-011>013-023-025-140100-
/O.NEW.KBIS.WI.Y.0011.150413T1818Z-150414T0100Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-WELLS-FOSTER-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...HARVEY...CARRINGTON
118 PM CDT MON APR 13 2015

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* TIMING...THIS AFTERNOON AND EARLY EVENING.

* WINDS...30 TO 45 MPH...GUSTS TO 50 MPH POSSIBLE 

* IMPACTS...DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON 
  ELEVATED STRUCTURES WILL BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
WA
1 follow-up statement
000 
WWUS73 KBIS 132334
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
634 PM CDT MON APR 13 2015

...WIND ADVISORY CANCELLED...

.WINDS WILL CONTINUE TO DECREASE THIS EVENING ACROSS NORTH CENTRAL
NORTH DAKOTA AND THE WIND ADVISORY IS CANCELLED. HOWEVER...THE RED
FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT.

NDZ003>005-011>013-023-025-140045-
/O.CAN.KBIS.WI.Y.0011.000000T0000Z-150414T0100Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-WELLS-FOSTER-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...HARVEY...CARRINGTON
634 PM CDT MON APR 13 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 

WINDS WILL CONTINUE TO DECREASE THIS EVENING ACROSS NORTH CENTRAL
NORTH DAKOTA AND THE WIND ADVISORY IS CANCELLED. HOWEVER...THE RED
FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT.

$$

AYD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Apr 13, 1:11 PM CDT, 7 minutes earlier.

Area forecast discussion, Apr 13, 1:11 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
111 PM CDT MON APR 13 2015

.UPDATE...
ISSUED AT 109 PM CDT MON APR 13 2015

WITH MINOT...RUGBY AND ROLLA GUSTING IN THE 40S...WILL ISSUE A
WIND ADVISORY THIS AFTERNOON.

UPDATE ISSUED AT 1131 AM CDT MON APR 13 2015

WEST WINDS ARE INCREASING ACROSS CENTRAL AND EASTERN NORTH DAKOTA.
SKIES AND SUNNY. CURRENT FORECAST LOOKS GOOD.

UPDATE ISSUED AT 850 AM CDT MON APR 13 2015

SUNNY SKIES BEGIN THE DAY ACROSS THE ENTIRE REGION. HIGH PRESSURE
ACROSS SOUTHEAST MONTANA THIS MORNING WILL MOVE EAST INTO THE
CENTRAL DAKOTAS BY THIS EVENING. NAM 06Z (LATEST AVAILABLE) BUFKIT
SOUNDINGS SHOW ADIABATIC LINKUP STARTS AROUND 11 AM WITH MIXING
HEIGHTS TO AROUND 7 THOUSAND FEET. EXPECT THE SURFACE WINDS WILL
PICK UP AT THAT TIME. CURRENT FORECAST LOOKS GOOD.

UPDATE ISSUED AT 703 AM CDT MON APR 13 2015

NO CHANGES TO THE GOING FORECAST. MOSTLY CLEAR SKIES ACROSS
WESTERN AND CENTRAL NORTH DAKOTA THIS MORNING. HIGH PRESSURE OVER
THE NORTHERN ROCKIES INTO THE CENTRAL PLAINS WITH LOW PRESSURE
OVER CENTRAL CANADA INTO THE NORTHERN GREAT LAKES WILL PRODUCE
WEST TO NORTHWEST WINDS TODAY...BECOMING GUST OVER CENTRAL AND
ESPECIALLY EASTERN NORTH DAKOTA. DRY VEGETATION STATEWIDE AND LOW
AFTERNOON RELATIVE HUMIDITIES OF 15 TO 20 PERCENT. NO CHANGES TO
CURRENT RED FLAG WARNING FOR ALL OF CENTRAL NORTH DAKOTA THIS
AFTERNOON INTO EARLY THIS EVENING.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 357 AM CDT MON APR 13 2015

MAIN CONCERNS CONTINUE TO BE FIRE WEATHER...WITH WINDY TO BREEZY
CONDITIONS AND LOW AFTERNOON RELATIVE HUMIDITY.

AN UPPER LEVEL HIGH PRESSURE RIDGE OVER THE ROCKIES THIS MORNING
WILL BUILD EAST INTO THE WESTERN PLAINS TODAY AND TONIGHT. AT THE
SURFACE...A MILD AND DRY PACIFIC HIGH PRESSURE AIRMASS WAS IN PLACE
ASSOCIATED WITH THE UPPER LEVEL RIDGE...WITH THE SURFACE HIGH
CENTERED OVER THE EASTERN ROCKIES/LEE OF THE ROCKIES THIS MORNING.
THIS SURFACE HIGH IS FORECAST TO MOVE EAST INTO THE PLAINS TODAY.
HIGH TEMPERATURES TODAY SHOULD REACH INTO THE LOW TO MID 60S MOST
AREAS. SURFACE DEWPOINTS IN THE TEENS WERE ALREADY ESTABLISHED IN
SOUTHWESTERN NORTH DAKOTA THIS MORNING...AND THIS DRIER AIR IS
EXPECTED TO EXPAND NORTH AND EAST TODAY. IN ADDITION...THE DRY HIGH
PRESSURE MOVING TO OUR SOUTH/SOUTHWEST TODAY COMBINED WITH THE  COOL
HUDSON BAY LOW WILL RESULT IN A DECENT PRESSURE GRADIENT ACROSS THE
NORTHERN PLAINS. STRONGER NORTHWEST WINDS OF DEVELOP OVER
NORTHEASTERN NORTH DAKOTA...WITH THE WEAKEST WINDS IN THE SOUTHWEST.
THE TURTLE MOUNTAINS THROUGH THE JAMES VALLEY SHOULD SEE 20 TO 30
MPH WINDS...WITH 15 MPH WEST WINDS IN SOUTHWESTERN NORTH DAKOTA.

REGARDING FIRE WEATHER CONCERNS...WILL UPGRADE THE WATCH TO A RED
FLAG WARNING. SEE THE FIRE WEATHER DISCUSSION FOR DETAILS.

TONIGHT THE DRY SURFACE HIGH MOVES SOUTHEAST TOWARDS THE MISSISSIPPI
VALLEY...AND LOW PRESSURE OVER THE ROCKIES AND FRONT RANGE BEGIN TO
DEVELOP IN RESPONSE TO A LARGE LONGWAVE UPPER LEVEL TROUGH OVER THE
WEST COAST. THE NORTHWEST WINDS SHOULD DECOUPLE TONIGHT AT OR BEFORE
SUNSET...AND BECOME SOUTHERLY DURING THE EVENING HOURS. LOWS TONIGHT
SHOULD BE MAINLY IN THE MID TO UPPER 30S WITH MAINLY CLEAR SKIES.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 357 AM CDT MON APR 13 2015

FIRE WEATHER CONCERNS WILL BE THE MAIN FORECAST ISSUE IN THE LONG
TERM PERIOD WITH WARM SOUTHERLY FLOW AHEAD OF AN APPROACHING UPPER
LEVEL TROUGH TUESDAY AND POSSIBLY INTO WEDNESDAY ACROSS THE EAST. WE
THEN TRANSITION TO A PROGRESSIVE NORTHWEST FLOW PATTERN LATE IN THE
WORK WEEK INTO THE WEEKEND...WITH INDICATIONS OF A COOLER PERIOD LATE
IN THE WEEKEND INTO EARLY NEXT WEEK AS AN UPPER LEVEL TROUGH TRIES
TO TAKE SHAPE OVER THE CENTRAL AND EASTERN U.S.

TUESDAY THROUGH WEDNESDAY NIGHT...UPPER LEVEL TROUGH CENTERED AT
45N/140W WILL MOVE ONSHORE EARLY TUESDAY AND INTO THE INTERMOUNTAIN
WEST BY TUESDAY AFTERNOON. SURFACE LOW PRESSURE DEEPENS OVER THE
NORTHERN AND CENTRAL HIGH PLAINS...WITH A 993MB LOW CENTERED OVER
SOUTHEAST MONTANA INTO NORTHERN WYOMING AT 00 UTC WEDNESDAY. THE
SURFACE PRESSURE GRADIENT INCREASES TUESDAY AFTERNOON AS MIXING
HEIGHTS INCREASE AND SOUTHERLY WINDS RAMP UP WITH SUSTAINED WINDS
20 TO 25 MPH AND GUSTS AROUND 35 MPH PER NAM/GFS BUFKIT SOUNDINGS.
A LACK OF ANY LOW LEVEL MOISTURE ADVECTION WILL ALLOW FOR DRY
AIR/DEWPOINTS IN THE UPPER 20S TO LOWER 30S. THIS DRY AIR COMBINED
WITH HIGHS IN THE 70S TO AROUND 80F YIELDS WIDESPREAD AFTERNOON
MINIMUM RELATIVE HUMIDITIES OF 15 PERCENT TO 20 PERCENT. CRITICAL
FIRE WEATHER LOOKS LIKELY AND WILL ISSUE A FIRE WEATHER WATCH FOR
ALL OF WESTERN AND CENTRAL NORTH DAKOTA. WILL BEGIN THE WATCH AT
18 UTC TUESDAY AND WILL CONTINUE IT THROUGH 03 UTC WEDNESDAY. A
VERY STRONG LOW LEVEL JET DEVELOPS TUESDAY EVENING...AND THERE IS
SOME CONCERN THAT IF WE DO NOT DECOUPLE QUICKLY TUESDAY
EVENING...WE MAY TAP INTO SOME OF THOSE HIGHER WINDS ALOFT DURING
THE EVENING HOURS...PERHAPS GIVING US OUR STRONGEST WINDS FROM
LATE AFTERNOON INTO THE EARLY EVENING. A 03Z EXPIRATION ALLOW SOME
EXTRA LEEWAY IF WINDS DO CONTINUE INTO THE EVENING. BY 10 PM OUR
HUMIDITIES SHOULD BE RECOVERING TO ABOVE 30 PERCENT.

THE UPPER LEVEL LOW SPLITS TUESDAY NIGH WITH THE NORTHERN STREAM
SURFACE LOW LIFTING INTO WESTERN MANITOBA BY MIDDAY WEDNESDAY. THE
WEST WILL SEE COLD ADVECTION AND COOLER TEMPERATURES WHILE THE EAST
TRANSITIONS FROM A SOUTHERLY FLOW AHEAD OF THE ASSOCIATED COLD FRONT
TO NORTHWEST FLOW BEHIND IT. THERE IS SOME POTENTIAL FOR FIRE
WEATHER CONCERNS OVER EASTERN PORTIONS OF CENTRAL NORTH DAKOTA
WEDNESDAY WITH STRONG SOUTHERLY FLOW THROUGH EARLY AFTERNOON AHEAD
OF THE FRONT. WILL NEED TO MONITOR...BUT AT THIS TIME MINIMUM
HUMIDITIES MAY BE HIGH ENOUGH TO AVOID ANY FIRE WEATHER HIGHLIGHTS.
HOWEVER...IF THE SYSTEM SHOULD SLOW...AND IT HAS BEEN TRENDING
SLOWER...THE POTENTIAL FOR FIRE WEATHER CONCERNS WOULD INCREASE.

THERE WILL BE SPOTTY SLIGHT CHANCE TO CHANCE POPS ASSOCIATED WITH
THE PASSAGE OF THE UPPER LEVEL TROUGH WEDNESDAY THROUGH WEDNESDAY
NIGHT WITH THE BEST CHANCES BEING OVER THE FAR SOUTHWEST WEDNESDAY
AFTERNOON. MOST AREAS WILL LIKELY SEE ONLY TRACE AMOUNTS TO A FEW
HUNDREDTHS.

AFTER A MILD TUESDAY WITH HIGHS IN THE 70S TO LOWER 80S...WE COOL
SIGNIFICANTLY WEDNESDAY WITH HIGHS RANGING FROM THE MID 50S WEST TO
MID 60S EAST.

THURSDAY THROUGH SUNDAY...THURSDAY AND FRIDAY LOOK DRY WITH A
SHORTWAVE TROUGH IN NORTHWEST FLOW TRACKING THROUGH SOUTHERN CANADA
WITH ANY ASSOCIATED MOISTURE NORTH OF THE FORECAST AREA. HIGHS ARE
EXPECTED TO BE IN THE UPPER 50S TO MID 60S. WE WARM UP A LITTLE ON
SATURDAY AHEAD OF THE NEXT WAVE THAT MOVES THROUGH ON SUNDAY THAT
BRINGS COOLER TEMPERATURES AND A CHANCE OF SHOWERS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1230 PM CDT MON APR 13 2015

WINDY CONDITIONS...IN THE WAKE OF A DEPARTING COLD FRONT...WILL
HIGHLIGHT THE 18Z FORECAST PERIOD. EXPECT GUSTS FROM THE NORTHWEST
AS HIGH AS 30 TO 35 KNOTS AT KJMS/KMOT...TAPERING OFF GRADUALLY TO
THE WEST. WINDS WILL CALM AND SHIFT FROM THE SOUTH AFTER SUNSET
MONDAY EVENING. SOUTHEAST WINDS WILL BEGIN TO INCREASE AGAIN LATER
TUESDAY MORNING AS STRONG LOW PRESSURE APPROACHES FROM THE WEST. VFR
CIGS/VSBYS WILL PREVAIL WITH CLEAR SKIES ACROSS ALL SITES THROUGH
THE PERIOD.

&&

.FIRE WEATHER...
ISSUED AT 357 AM CDT MON APR 13 2015

RED FLAG WARNING FOR ALL OF CENTRAL NORTH DAKOTA TODAY.

FIRE WEATHER WATCH FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA ON
TUESDAY.

A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AFTERNOON AND EVENING
ALONG AND EAST OF A LINE FROM BURKE AND MOUNTRAIL COUNTIES SOUTH TO
GRANT AND SIOUX COUNTIES. THIS INCLUDES STANLEY...NEW
TOWN...BEULAH...GLEN ULLIN AND ELGIN...AND ALL AREAS TO THE EAST.
NORTHWEST WINDS AROUND 20 TO 30 MPH AND MINIMUM RELATIVE HUMIDITY
VALUES FROM 15 TO 20 PERCENT ARE EXPECTED OVER THIS AREA.

TUESDAY...VERY WARM WITH HIGHS IN THE 70S TO LOWER 80S. SOUTH WINDS
WILL INCREASE TO 20 TO 30 MPH WITH MINIMUM RELATIVE HUMIDITY VALUES
AGAIN AT 15 TO 25 PERCENT. THE STRONG WINDS ARE EXPECTED TO LINGER
INTO THE EARLY EVENING HOURS...THEREFORE THE WATCH WILL BE IN EFFECT
UNTIL 10 PM CDT OR 9 PM MDT.

WEDNESDAY...FIRE WEATHER CONCERNS MAINLY FOR EASTERN NORTH
DAKOTA...BUT MAY BE MARGINAL FOR AREAS FROM THE TURTLE MOUNTAINS TO
THE JAMES VALLEY. SOUTH WINDS SHOULD BE STRONGEST IN EASTERN NORTH
DAKOTA...AND INCREASING LOW LEVEL HUMIDITY WITH THE APPROACH OF A
LOW PRESSURE SYSTEM FROM THE WEST MAY BRING SOME RELIEF TO WESTERN
AND CENTRAL NORTH DAKOTA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR
NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051.

FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR NDZ001>005-009>013-017>023-025-031>037-040>048-050-
051.

WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR NDZ003>005-011>013-
023-025.

&&

UPDATE...WAA
SHORT TERM...JV
LONG TERM...TWH
AVIATION...WAA/ZH
FIRE WEATHER...JV
Hazardous weather outlook, Apr 13, 4:11 AM CDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
411 AM CDT MON APR 13 2015

NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-140915-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
411 AM CDT MON APR 13 2015 /311 AM MDT MON APR 13 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

RED FLAG WARNING IN EFFECT THIS AFTERNOON INTO EARLY EVENING FOR
ALL OF CENTRAL NORTH DAKOTA...WITH WARM CONDITIONS...STRONG
NORTHWEST WINDS...AND LOW RELATIVE HUMIDITIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

FIRE WEATHER CONCERNS TUESDAY ACROSS ALL OF WESTERN AND CENTRAL
NORTH DAKOTA WITH WARMER CONDITIONS...STRONG SOUTHERLY WINDS AND LOW
RELATIVE HUMIDITIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

NDZ001-009-017-018-031>033-040-041-043-044-140915-
DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
HETTINGER-BOWMAN-ADAMS-
411 AM CDT MON APR 13 2015 /311 AM MDT MON APR 13 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

FIRE WEATHER CONCERNS TUESDAY ACROSS ALL OF WESTERN AND CENTRAL
NORTH DAKOTA WITH WARMER CONDITIONS...STRONG SOUTHERLY WINDS AND
LOW RELATIVE HUMIDITIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

JV

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:59 AM CDTFire Weather WatchBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 30 more17 hr
Apr 13, 3:59 AM CDTRed Flag WarningBISBottineau, Burke, Burleigh, Dickey, Emmons, Foster and 19 more16 hr

Nearby

Wind Advisories in North Dakota, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.